Alert archive / Texas / Tornado Warnings in 2019

Tornado Warning 5, NWS Brownsville, TX

October 21, 2019Cameron County, Texas

NWS Brownsville, TX issued this tornado warning at Oct 21, 2019, 12:58 AM CDT for Cameron County, Texas. It was in force for 15 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Oct 21, 2019, 12:58 AM CDT (05:58 UTC)
Expired
Oct 21, 2019, 1:13 AM CDT
In force
15 min
Issued by
NWS Brownsville, TX
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.75 in

County Cameron County, TX

The radar

The Brownsville radar (KBRO), 33 km from the middle of the area, began a volume at 05:57 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Brownsville Intl, TX (KBRO), launched 00:00Z, 6.0 hours before the alert went out and 34 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Brownsville Intl, TX at 00:00Z on 2019-10-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3003 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Brownsville Intl, TX at 00:00Z on 2019-10-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 62 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3003 J/kg
Mixed-layer CIN
-2 J/kg
Mixed-layer LCL
601 m above ground
0-6 km bulk shear
20 kt
0-1 km storm-relative helicity
62 m²/s²
0-3 km storm-relative helicity
92 m²/s²
Significant tornado parameter
0.8
Supercell composite
5.3

Open this sounding in Storm Lab

The text

As transmitted.

230 
WFUS54 KBRO 210558
TORBRO
TXC061-210630-
/O.NEW.KBRO.TO.W.0005.191021T0558Z-191021T0630Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Brownsville TX
1258 AM CDT Mon Oct 21 2019

The National Weather Service in Brownsville has issued a

* Tornado Warning for...
  East central Cameron County in Deep South Texas...

* Until 130 AM CDT.
    
* At 1258 AM CDT, a severe thunderstorm capable of producing a
  tornado was located over Laguna Heights, or 7 miles southwest of
  South Padre Island, moving north at 20 mph.

  HAZARD...Tornado.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* This dangerous storm will be near...
  Laguna Vista Police Department around 105 AM CDT.
  Holly Beach around 110 AM CDT.
  Pharr Central Fire Station around 120 AM CDT.

Other locations impacted by this tornadic thunderstorm include Port
Isabel--Laguna Heights.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 2618 9718 2620 9719 2616 9731 2615 9724
      2611 9730 2612 9722 2604 9722 2603 9731
      2626 9741 2626 9729 2620 9730 2622 9727
      2621 9727 2620 9729 2621 9726 2622 9719
      2627 9719
TIME...MOT...LOC 0558Z 171DEG 18KT 2607 9729 

TORNADO...RADAR INDICATED
HAIL...<.75IN

$$

BRADY
1 follow-up statement
894 
WWUS54 KBRO 210613
SVSBRO

Severe Weather Statement
National Weather Service Brownsville TX
113 AM CDT Mon Oct 21 2019

TXC061-210623-
/O.CAN.KBRO.TO.W.0005.000000T0000Z-191021T0630Z/
Cameron TX-
113 AM CDT Mon Oct 21 2019

...THE TORNADO WARNING FOR EAST CENTRAL CAMERON COUNTY IS
CANCELLED...
                
The storm which prompted the warning has weakened below severe
limits, and no longer appears capable of producing a tornado.
Therefore, the warning has been cancelled.  However gusty winds and
heavy rain are still possible with this thunderstorm.

LAT...LON 2618 9718 2620 9719 2616 9731 2615 9724
      2611 9730 2612 9722 2604 9722 2603 9731
      2626 9741 2626 9729 2620 9730 2622 9727
      2621 9727 2620 9729 2621 9726 2622 9719
      2627 9719
TIME...MOT...LOC 0612Z 171DEG 18KT 2615 9730 

$$

BRADY

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Brownsville, TX wrote its last area forecast discussion before this tornado warning went out at Oct 21, 12:53 AM CDT, 5 minutes earlier.

Area forecast discussion, Oct 21, 12:53 AM CDT, 5 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Brownsville TX
1253 AM CDT Mon Oct 21 2019

.DISCUSSION...Updated for latest aviation discussion below.

&&

.AVIATION...Ongoing convection producing wind gusts to around 40
knots will continue to impact HRL and BRO at times through 10Z. A
mix of VFR/MVFR with brief periods of IFR conditions will prevail
overnight into mid morning. Rain chances should begin to decrease
later this morning. A cold front is forecast to push through just
afternoon with winds shifting to a northerly direction for all
terminals by late this afternoon.

&&

.PREV DISCUSSION... /issued 703 PM CDT Sun Oct 20 2019/

..00z Aviation Update...

DISCUSSION...Updated for latest aviation discussion below.

AVIATION...Flight categories have been bouncing between VFR and
MVFR through the day, and this trend is expected to continue
overnight. The better chances of lower VIS/CIGs will be during
pockets of rain showers, which should increase in coverage
overnight, especially for HRL and BRO. Can't rule out a rumble of
thunder or two, especially (again) for HRL and BRO. Rainfall
should begin to decrease Monday morning. A cold front is forecast
to push through just afternoon with winds shifting to a northerly
direction for all terminals by the end of this TAF cycle.

PREV DISCUSSION... /issued 428 PM CDT Sun Oct 20 2019/

.Potential for heavy rainfall across extreme eastern portions of
the Rio Grande Valley late tonight...

SHORT TERM (Now through Monday night): Satellite and radar images
indicate isolated light rain showers continue to develop and move
across the CWA this afternoon as stronger convection continues to
develop further south along the northeast Mexican coast while
tropical moisture from Tropical Storm Priscilla along the southwest
Mexican coast continues to move across central Mexico into northeast
Mexico. Satellite images estimate precipitable water values at least
2 inches across portions of northeast Mexico into deep south Texas
this afternoon. The potential exists for heavy rainfall across
extreme southeast portions of the CWA late tonight as a couple of
500mb shortwave troughs move across northeast Mexico into deep south
TX tonight and with the abundant low to mid level moisture...showers
and thunderstorms...some possibly strong...will develop across
eastern portions of the Rio Grande Valley late tonight and move
eastward into the western Gulf of Mexico early Monday. Will continue
to keep rain chances high across the coastal sections of the CWA
tonight into early Monday as a result and mention locally heavy
rainfall possible late tonight with showers and thunderstorms across
the coastal sections. Rain chances will diminish from west to east
Monday as the 500mb trough across the central and southern portions
of the United States brings drier air and subsidence across
southwest Texas into the upper RGV Mon afternoon. At the surface...a
cold front will be moving through the northern and western portions
of the CWA Monday and through the rest of the area Mon night. Cooler
air will filter into the northern ranchlands Mon night and the RGV
late Mon night into early Tues morning.

NOS tide gages at South Padre Island are currently showing water
levels near 0 feet MHHW this afternoon but water levels will begin
to rise to near 1 feet MHHW this evening and approach 2 feet MHHW
late tonight as astronomical high tides return at 1:22 am Monday.
Will likely see minor coastal flooding return along the lower Texas
coast tonight and continue through early Monday morning as easterly
swells offshore continue to move towards the coast tonight in
combination with the high tides. Will continue the coastal flood
advisory for the coastal sections of Cameron...Willacy and Kenedy
counties as a result.

LONG TERM (Tuesday through Sunday): Weak zonal flow over Deep
South Texas will start the long term period. At the surface,
northeast flow in the wake of Monday's cold front will continue to
usher in dry and stable air into the region. Expect high
temperatures to reach the mid-upper 80s, to near 90 degrees west
of US 281/I69C. Wednesday morning temperatures will drop into the
60s, or near seasonal normal. On Wednesday, the aforementioned
cold front/stationary front will begin to move back north as a
warm front, turning surface winds more easterly late Wednesday
morning to southeasterly by Wednesday afternoon or evening.
Furthermore, this will advect tropical moisture back into the area
and increase precipitation chances, mainly for the eastern and
southeastern portions of the CWA. Wednesday's afternoon highs
will remain about 4 to 7 degrees above seasonal normal, with highs
remaining in the mid-upper 80s, to near 90s in spots.

The forecast becomes more challenging beyond Wednesday as a
strong cold front approaches the Rio Grande Valley and Deep South
Texas (stronger than Monday's front). Overall, yesterday's 00z
GFS and ECMWF solutions remain very similar (with minor changes)
to this morning's 12z model solutions. Please see the previous
long term forecast discussion for details. Thursday will start off
mild, with lows in the upper 60s to lower 70s across the
district. Generally light southeasterly winds should persist
through the afternoon, turning more easterly by the evening hours
as the cold front approaches. Peak heating should allow afternoon
high temperatures to reach the upper 80s/lower 90s ahead of the
front, with isolated to scattered showers and thunderstorms. Exact
timing of the cold front remains uncertain at this time. The
quicker, more aggressive 12z GFS solution pushes the cold front
through the Northern Ranchlands by early Thursday evening and
across the lower RGV late Thursday night, quickly dropping
temperatures into the 60s behind it. The slower, 12z ECMWF model
solution has the front passing through the morning on Friday.
Regardless of the timing, both model solutions have much cooler
and drier air, with breezy northerly winds behind the front.
Because timing of the front is still unknown, went ahead and
leaned more toward the quicker GFS solution, bringing the cold
front in late Thursday evening or night.

In the wake of the cold front Thursday night, high temperatures
on Friday and Saturday will be significantly cooler than days
prior, with temperatures generally in the low to middle 70s both
days, or about 5 to 15 degrees below seasonal averages. Likewise,
low temperatures starting Friday morning are expected to be quite
chilly; Mostly clear skies will allow Saturday morning
temperatures to be the chilliest since March or April of this
year -- with widespread 50s and perhaps upper 40s in some
locations possible. Temperatures are expected to rebound closer to
seasonal average on Sunday, with highs back into the low to
middle 80s.

MARINE (Now through Monday night): Seas were near 4 feet with south
to southeast winds near 16 knots at buoy020 early this afternoon.
SCEC conditions will develop across the coastal waters tonight as
moderate to strong south to southeast winds develop in response to
low pressure developing across northeast Mexico and a low level jet
developing across the lower Texas coast late tonight. In
addition...showers and thunderstorms...some possibly strong...will
develop across the coastal waters tonight into Monday and this will
provide unsettled weather conditions across the bay waters and
offshore waters as a result. The pressure gradient will weaken
across the lower Texas coast Monday as showers and thunderstorms
across the coastal waters move further offshore. Light to moderate
south to southeast winds will prevail across the western Gulf of
Mexico Monday before a cold front moves into the coastal waters Mon
night and moderate to strong northeast winds develop in the wake of
the front providing SCEC conditions across the coastal waters Mon
night.

Tuesday through Friday night: Marine conditions will continue to
be adverse and elevated through at least Wednesday behind the
passage of a cold front featuring increased northeasterly winds
and seas. Small Craft Advisory conditions will be likely for the
bay through Tuesday and across all or portions of the coastal gulf
waters into Wednesday night, possibly later. A slight improvement
in winds and seas will be possible Thursday afternoon before
conditions then deteriorate once again into early Friday with the
passage of an another strong cold front. Expect Small Craft
Advisory conditions to return Friday morning in wake of the
front.

&&

.BRO WATCHES/WARNINGS/ADVISORIES...
TX...Coastal Flood Advisory until 7 AM CDT this morning for TXZ256-
     257-351.

GM...None.
&&

This product is also available on the web at:
HTTP://WEATHER.GOV/RGV

63
Hazardous weather outlook, Oct 20, 4:23 PM CDT, 8 hours 35 minutes before
Hazardous Weather Outlook
National Weather Service Brownsville TX
423 PM CDT Sun Oct 20 2019

TXZ248>257-351-353-212130-
Zapata-Jim Hogg-Brooks-Inland Kenedy-Starr-Southern Hidalgo-
Inland Willacy-Inland Cameron-Coastal Willacy-Coastal Cameron-
Coastal Kenedy-Northern Hidalgo-
423 PM CDT Sun Oct 20 2019

This Hazardous Weather Outlook is for portions of Deep South
Texas.

.DAY ONE...Tonight

A moderate risk of rip currents. Coastal flood advisory from 7 PM
this evening to 7 AM Monday morning.

.DAYS TWO THROUGH SEVEN...Monday through Saturday

Minor coastal flooding will be possible along narrow beaches
around high tide for the next several days. Tidal runup may reach
the dunes.

An elevated risk of rip currents will be possible the next
several days.

Isolated to scattered showers and thunderstorms could produce
locally heavy rainfall for southeast sections on Monday. The
impact will be possible nuisance type flooding and ponding on
roadways and over low lying areas.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed.

GMZ130-132-135-150-155-170-175-212130-
Laguna Madre from the Port of Brownsville to the Arroyo Colorado-
Laguna Madre from the Arroyo Colorado To 5 NM north of Port
Mansfield TX-
Laguna Madre from 5 nm north of Port Mansfield to Baffin Bay TX-
Coastal waters from Port Mansfield to the Rio Grande out 20 nm-
Coastal waters from Baffin Bay to Port Mansfield out 20 nm-
Waters from Port Mansfield to the Rio Grande extending from 20 to
60 nm-
Waters from Baffin Bay to Port Mansfield extending from 20 to
60 nm-
423 PM CDT Sun Oct 20 2019

This Hazardous Weather Outlook is for portions of The Gulf of
Mexico and The Laguna Madre.

.DAY ONE...Tonight

Small craft should exercise caution tonight due to moderate to
fresh south winds.

.DAYS TWO THROUGH SEVEN...Monday through Saturday

Small craft advisory conditions will be possible from Tuesday
through Saturday on the Gulf and on Friday on the Laguna Madre. A
few gusts to gale force will be possible on the Gulf from Friday
afternoon to Friday evening in the wake of a cold front.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed.

In the hours before

Special weather statement, Oct 20, 11:07 PM CDT, 1 hour 51 minutes before
Special Weather Statement
National Weather Service Brownsville TX
1107 PM CDT Sun Oct 20 2019

TXZ253>255-210430-
Inland Willacy TX-Southern Hidalgo TX-Inland Cameron TX-
1107 PM CDT Sun Oct 20 2019

...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL HIDALGO...
NORTHWESTERN CAMERON AND SOUTHWESTERN WILLACY COUNTIES UNTIL 1130 PM
CDT...

At 1106 PM CDT, Doppler radar was tracking a strong thunderstorm over
Grand Acres, or over Santa Rosa, moving north at 15 mph.

Winds in excess of 40 mph and funnel clouds may be possible with
this storm.

Locations impacted include...
Harlingen, Edcouch, Santa Rosa, Lyford, La Villa, Palm Valley,
Sebastian, Primera, Combes and Wilson Elementary School.

LAT...LON 2616 9773 2616 9793 2644 9800 2645 9770
TIME...MOT...LOC 0406Z 177DEG 13KT 2624 9784

BRADY
Special weather statement, Oct 20, 11:51 PM CDT, 1 hour 7 minutes before
Special Weather Statement
National Weather Service Brownsville TX
1151 PM CDT Sun Oct 20 2019

TXZ253-255-210515-
Southern Hidalgo TX-Inland Cameron TX-
1151 PM CDT Sun Oct 20 2019

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN HIDALGO AND WEST
CENTRAL CAMERON COUNTIES UNTIL 1215 AM CDT...

At 1151 PM CDT, Doppler radar was tracking a strong thunderstorm near
Santa Maria High School, or near Santa Maria, moving north at 20 mph.

Winds in excess of 40 mph and funnel clouds may be possible with
this storm.

Locations impacted include...
Harlingen, Mercedes, La Feria, Santa Rosa, Palm Valley, Los Indios,
Santa Maria, Rangerville, Primera and Combes.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 2603 9776 2605 9777 2603 9778 2603 9779
      2605 9779 2606 9780 2605 9781 2606 9782
      2605 9784 2605 9786 2607 9786 2606 9787
      2607 9789 2606 9793 2628 9793 2624 9763
      2603 9770 2604 9771 2602 9771 2603 9772
TIME...MOT...LOC 0451Z 188DEG 19KT 2601 9782

BRADY
Special weather statement, Oct 21, 12:30 AM CDT, 28 minutes before
Special Weather Statement
National Weather Service Brownsville TX
1230 AM CDT Mon Oct 21 2019

TXZ254-255-210615-
Inland Willacy TX-Inland Cameron TX-
1230 AM CDT Mon Oct 21 2019

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN HIDALGO...NORTHWESTERN
CAMERON AND SOUTHWESTERN WILLACY COUNTIES UNTIL 115 AM CDT...

At 1229 AM CDT, Doppler radar was tracking a strong thunderstorm over
La Feria North, or over La Feria, moving north at 20 mph.

Winds in excess of 40 mph and funnel clouds may be possible with
this storm.

Locations impacted include...
Harlingen, La Feria, Santa Rosa, Lyford, Palm Valley, Sebastian,
Primera, Combes, Wilson Elementary School and La Feria Police
Department.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 2613 9786 2643 9786 2643 9790 2644 9790
      2642 9763 2611 9772
TIME...MOT...LOC 0529Z 183DEG 18KT 2620 9782

BRADY
Special weather statement, Oct 21, 12:33 AM CDT, 25 minutes before
Special Weather Statement
National Weather Service Brownsville TX
1233 AM CDT Mon Oct 21 2019

TXZ255-257-210615-
Coastal Cameron TX-Inland Cameron TX-
1233 AM CDT Mon Oct 21 2019

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN CAMERON COUNTY UNTIL
115 AM CDT...

At 1233 AM CDT, Doppler radar was tracking a strong thunderstorm over
South Point, or near Southmost, moving north at 30 mph.

Winds in excess of 40 mph will be possible with this storm.

Locations impacted include...
Southmost, Brownsville, Villa Pancho, Port Isabel Lighthouse, Port
Isabel Fire And Police Department, Laguna Vista Police Department,
Brownsville Public Library Southmost Branch, Garria Elementary
School, North Brownsville Little League and Holly Beach.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 2586 9741 2585 9741 2585 9745 2588 9746
      2588 9748 2621 9746 2621 9731 2609 9728
      2608 9722 2611 9722 2610 9721 2608 9721
      2609 9717 2595 9715 2596 9728 2594 9728
      2591 9737 2584 9737
TIME...MOT...LOC 0533Z 196DEG 27KT 2585 9741

BRADY
Special weather statement, Oct 21, 12:39 AM CDT, 19 minutes before
Special Weather Statement
National Weather Service Brownsville TX
1239 AM CDT Mon Oct 21 2019

TXZ253-255-210615-
Southern Hidalgo TX-Inland Cameron TX-
1239 AM CDT Mon Oct 21 2019

...SPECIAL WEATHER STATEMENT...

At 1239 AM CDT, Doppler radar was tracking a strong thunderstorm over
Mercedes High School, or over Mercedes, moving north at 25 mph.

Winds in excess of 30 mph and funnel clouds will be possible with
this storm.

Locations impacted include...
Harlingen, Mercedes, La Feria, Progreso, Santa Rosa, La Villa,
Progreso City Offices, La Feria Police Department, Yznaga and La
Villa High School.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 2609 9797 2637 9794 2636 9786 2635 9786
      2633 9774 2608 9781
TIME...MOT...LOC 0539Z 194DEG 21KT 2613 9792

BRADY
Special weather statement, Oct 21, 12:56 AM CDT, 2 minutes before
Special Weather Statement
National Weather Service Brownsville TX
1256 AM CDT Mon Oct 21 2019

TXZ253>255-210630-
Inland Willacy TX-Southern Hidalgo TX-Inland Cameron TX-
1256 AM CDT Mon Oct 21 2019

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN HIDALGO...
NORTHWESTERN CAMERON AND SOUTHWESTERN WILLACY COUNTIES UNTIL 130 AM
CDT...

At 1256 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from Progreso City Offices to La Encantada
Elementary School. Movement was northeast at 35 mph.

Winds in excess of 40 mph and funnel clouds will be possible with
these storms.

Locations impacted include...
Harlingen, San Benito, Mercedes, La Feria, Santa Rosa, Lyford, Rio
Hondo, Palm Valley, Los Indios and Rangerville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 2601 9765 2603 9764 2602 9767 2603 9766
      2602 9774 2603 9776 2605 9777 2603 9778
      2603 9779 2606 9780 2605 9782 2605 9786
      2607 9786 2606 9787 2606 9796 2643 9785
      2638 9748 2629 9744 2600 9763
TIME...MOT...LOC 0556Z 214DEG 31KT 2609 9795 2600 9763

BRADY

The office that day

Everything else NWS Brownsville, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 20, 11:07 PM CDTSpecial Weather StatementBROWillacy23 min
Oct 20, 11:51 PM CDTSpecial Weather StatementBROCameron24 min
Oct 20, 11:57 PM CDTTornado WarningBROCameron, Hidalgo33 min
Oct 21, 12:30 AM CDTSpecial Weather StatementBROWillacy45 min
Oct 21, 12:33 AM CDTSpecial Weather StatementBROCameron42 min
Oct 21, 12:39 AM CDTSpecial Weather StatementBROHidalgo36 min
Oct 21, 12:56 AM CDTSpecial Weather StatementBROCameron34 min
Oct 21, 1:00 AM CDTSpecial Marine WarningBRO30 min
Oct 21, 1:16 AM CDTSpecial Weather StatementBROCameron, Willacy59 min
Oct 21, 1:18 AM CDTSpecial Marine WarningBRO42 min
Oct 21, 1:36 AM CDTSpecial Weather StatementBROCameron39 min
Oct 21, 1:41 AM CDTSpecial Weather StatementBROCameron49 min
Oct 21, 1:52 AM CDTSpecial Marine WarningBRO38 min
Oct 21, 1:56 AM CDTAreal Flood AdvisoryBROCameron, Willacy64 min
Oct 21, 2:10 AM CDTSevere Thunderstorm WarningBROCameron35 min
Oct 21, 2:22 AM CDTTornado WarningBROCameron23 min
Oct 21, 2:26 AM CDTSpecial Marine WarningBRO94 min
Oct 21, 2:45 AM CDTSpecial Weather StatementBROCameron30 min
Oct 21, 3:46 AM CDTSpecial Marine WarningBRO59 min
Oct 21, 4:48 AM CDTSpecial Marine WarningBRO57 min
Oct 21, 6:09 AM CDTSpecial Marine WarningBRO36 min
Oct 21, 10:23 AM CDTCoastal Flood AdvisoryBROKenedy22 hr
Oct 21, 3:12 PM CDTSmall Craft AdvisoryBRO58 hr

Nearby

Tornado Warnings in Texas, 2019Every tornado warning in 2019Tornadoes in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.